Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 5827483, 8 pages
http://dx.doi.org/10.1155/2016/5827483
Research Article

Discrete Weighted Pseudo Almost Automorphic Solutions of Nonautonomous Difference Equations

1School of Sciences, Nanchang University, Nanchang 330031, China
2Numerical Simulation and High-Performance Computing Laboratory, School of Sciences, Nanchang University, Nanchang 330031, China

Received 6 December 2015; Accepted 24 March 2016

Academic Editor: Silvia Romanelli

Copyright © 2016 Xiaoqing Wen and Hongwei Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bochner, “Uniform convergence of monotone sequences of functions,” Proceedings of the National Academy of Sciences of the United States of America, vol. 47, pp. 582–585, 1961. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Liu, G. M. N'Guérékata, and N. V. Minh, “Almost automorphic solutions of second order evolution equations,” Applicable Analysis, vol. 84, no. 11, pp. 1173–1184, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C. Cuevas and C. Lizama, “Almost automorphic solutions to a class of semilinear fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 12, pp. 1315–1319, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. P. C. D. Santos and C. Cuevas, “Asymptotically almost automorphic solutions of abstract fractional integro-differential neutral equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 960–965, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Adıvar and H. C. Koyuncuoğlu, “Almost automorphic solutions of discrete delayed neutral system,” Journal of Mathematical Analysis and Applications, vol. 435, no. 1, pp. 532–550, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. M. N'Guérékata, Topics in Almost Automorphy, Springer Science & Business Media, 2007.
  7. J. Shao, “Pseudo almost periodic solutions for a Lasota-Wazewska model with an oscillating death rate,” Applied Mathematics Letters, vol. 43, pp. 90–95, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. Y. Zhang, “Pseudo-almost-periodic solutions of some differential equations,” Journal of Mathematical Analysis and Applications, vol. 181, no. 1, pp. 62–76, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. J. Blot, G. M. Mophou, G. M. N'Guérékata, and D. Pennequin, “Weighted pseudo almost automorphic functions and applications to abstract differential equations,” Nonlinear Analysis, Theory, Methods & Applications, vol. 71, no. 3-4, pp. 903–909, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. R. P. Agarwal, B. De Andrade, and C. Cuevas, “Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3532–3554, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y.-K. Chang, R. Zhang, and G. M. N'Guérékata, “Weighted pseudo almost automorphic mild solutions to semilinear fractional differential equations,” Computers and Mathematics with Applications, vol. 64, no. 10, pp. 3160–3170, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. Z. Chen and W. Lin, “Square-mean weighted pseudo almost automorphic solutions for non-autonomous stochastic evolution equations,” Journal de Mathmatiques Pures et Appliques, vol. 100, no. 4, pp. 476–504, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. Li, “Weighted pseudo almost automorphic solutions for nonautonomous SPDEs driven by Lévy noise,” Journal of Mathematical Analysis and Applications, vol. 427, no. 2, pp. 686–721, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. Lizama and J. G. Mesquita, “Almost automorphic solutions of non-autonomous difference equations,” Journal of Mathematical Analysis and Applications, vol. 407, no. 2, pp. 339–349, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. D. Araya, R. Castro, and C. Lizama, “Almost automorphic solutions of difference equations,” Advances in Difference Equations, vol. 2009, Article ID 591380, 15 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. A. Veech, “Almost automorphic functions on groups,” American Journal of Mathematics, vol. 87, pp. 719–751, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet